# SDR ASAA2019081283338

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 26,159 hours, 8,525 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START-RT PACK LIGHT ILLUMINATED UPON RECALL. EXTINGUISHED UPON RESET. GROUNDED - YES. PERFORMED RH PACK/ZONE TEMP CONTROLLER BITE TEST IAW B737-900 AMM 21-61-00 NO FAULTS FOUND. UNABLE TO VERIFY. GROUND VERIFICATIONS GOOD.
